# SDR 2016FA0000389

- Difficulty date: July 25, 2016
- Submitted: August 26, 2016
- Operation: General aviation
- Aircraft: N8029C
- Make and model: Piper PA 22-135
- Aircraft serial: 222216
- Engine: Lyc O290*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 1035651
- Part serial: 3973205
- Condition: Loose
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

COMPLAINT OF ROUGH RUNNING ENGINE, FOUND UPPER AND LOWER HALF OF CARBURETOR LOOSE ENOUGH SO LOWER HALF COULD BE SLID BACK AND FORTH. TOOK CARBURETOR APART, A VERY OLD STYLE VENTURI THAT AD APPLIED TO BUT IT NEVER GOT CHANGED.  SENT CARBURETOR OUT FOR O/H.  ACFT HAD BEEN IN STORAGE FOR MANY YEARS BEFORE CURRENT OWNER BROUGHT IT AND STARTED FLYING IT AGAIN.
